×

The Steiner problem in graphs. (English) Zbl 0229.05125


MSC:

05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] and , ”Steiner Minimal Trees,” SIAM Journal for Applied Mathematics, Volume 16, No. 1, pp. 1–29, (1968). · Zbl 0159.22001
[2] ”Algorithm 97, Shortest Path,” Communications of the ACM, Volume 5, p. 345, (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.